Welcome, Guest. Please login or register.
February 26, 2024, 01:40:48 pm

Login with username, password and session length


Members
  • Total Members: 6307
  • Latest: golfer
Stats
  • Total Posts: 55122
  • Total Topics: 4850
  • Online Today: 127
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 0
Guests: 48
Total: 48

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Fatty Liver Disease, Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: stopped Interferon & Ribavirin replaced with savoldi & Onylixifer - Geno type 1  (Read 6636 times)

0 Members and 1 Guest are viewing this topic.

Offline AutumnHope

  • Newbie
  • Posts: 2
This is my 3rd time to treat.
 First was with Interferon & Ribivirion only. I made it 13 weeks no response so stopped the side effects were to much.
Second was with Interferon & Ribivirion & Incivek but developed a severe case of Dress Syndrome on day 4 so they took me off
This time started with the Peg & Rib & sovaldi....Dress Syndrome again, Now I am on sovaldi & Onylixifer -along with the steroids oral and lotion for the Dress.
I am on pain meds for the dress that make me fog headed & ended up staying in the hospital to monitor my organ functions. They say every thing is OK but I have put on almost 30 pounds of fluid & this is just not normal for me. I don't care the fog brain. I am just cared. I have to stay on this treatment & get this crap out of my body. I have Cirrhosis & will need a Liver. Has anyone experienced this treatment and finished with Dress Syndrome??? It is so pain full but meds only make me high & still hurt & hurt my Organs. Just feeling lost in this mess

Offline lporterrn

  • Member
  • Posts: 1,969
  • LucindaPorterRN
    • LucindaPorterRN
Oh my, you are having one heck of a time. Do they think the DRESS is from the ribavirin? This is well-known to occur with Incivek, but haven't heard much with ribavirin.

You said you are on sovaldi & Onylixifer - do you mean sovaldi & Olysio? Most people are doing really well on this combo, so I assume you situation is complicated, either by the DRESS, the advanced disease, or other factors. Although I didn't have personal or clinical experience with this, perhaps others will weigh in.

Talk to your doc about your fears, your weight gain, and any other questions. All of these can be dealt with. Our livers and bodies are very strong. But, if you discuss this with your doc, perhaps your fears will be calmed, and your issues addressed.
Lucinda Porter, RN
1988 Contracted HCV
1997 Interferon nonresponder
2003 PEG + ribavirin responder-relapser
2013 Cured (Harvoni + ribavirin clinical trial)
https://www.hepmag.com/blogger/lucindakporter

Offline seeker0056

  • Member
  • Posts: 3
  • true Love from the heart, the only true salvation
Sweet Hope your name says it all. I will pray that all of this will be resolved for us soon. I will have to look that up for I do not know what is DRESS Syndrome. I wish u all of the energy and hope and best vibes that I and prayer and support , Chi, etc., can muster up for we all need as much help as we can get. Ask your Doc., if he can get a nutritionists it may help. just grasping at straws right now until I educate myself. Many Blessing (from your Almighty as is named in your holy scripture)  God's Seeker Forever.

 


© 2024 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.